IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NS Conf / Next NS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Network Systems (NS) [schedule] [select]
Chair Iwao Sasase
Vice Chair Kou Miyake
Secretary Shoji Kasahara, Hideki Kasahara
Assistant Hiroshi Waki

Conference Date Thu, Apr 21, 2005 13:00 - 18:25
Fri, Apr 22, 2005 09:15 - 15:45
Topics Traffic, etc. 
Conference Place Seto Campus, Nanzan University (Buldg.A, 1st basement, Room1) 
Address 18 Yamazato-cho, Showa-ku, Nagoya 466-8673 Japan.
Transportation Guide http://www.ic.nanzan-u.ac.jp/English/Information/access.html
Contact
Person
Prof. Hiroyuki Kawano

Thu, Apr 21 PM 
13:00 - 18:25
(1) 13:00-13:25 An Estimation of the Number of Peers in a Pure P2P Network Taiki Hachisuga, Satoshi Ohzahata, Konosuke Kawashima (TUAT)
(2) 13:25-13:50 Proposal of Traffic Features for P2P Discrimination Takashi Matsuda (Waseda Univ.), Fumitaka Nakamura, Yasushi Wakahara (The Univ. of Tokyo), Yoshiaki Tanaka (Waseda Univ.)
(3) 13:50-14:15 Classifying Flow Characteristics using Naive Bayesian Classifier Tatsuya Mori, Ryoichi Kawahara, Noriaki Kamiyama (NTT)
  14:15-14:25 Break ( 10 min. )
(4) 14:25-14:50 Design and Implementation of Anomaly Detection System with Classified Packet Counting Kunio Goto, Koji Kojima (Nanzan Univ.)
(5) 14:50-15:15 Anomaly detection by change of states on network traffic statistics Nobuyuki Nakamura, Toshihisa Nakai (Oki Electric Industry Co., Ltd.)
(6) 15:15-15:40 [Encouragement Talk]
A proposal of mobile communication traffic forecasting method using call characteristics and environmental information
Yoshikazu Akinaga, Shigeru Kaneda, Noriteru Shinagawa, Akira Miura (NTT DoCoMo)
  15:40-15:50 Break ( 10 min. )
(7) 15:50-16:15 Admission Control for Regulated IP Traffic Masahiro Miyasaka, Takanori Iwai, Hideki Kasahara, Toshiaki Tsuchiya (NTT)
(8) 16:15-16:40 System Capacity Calculation for Packet-Switched Traffic in the Next Generation Wireless Systems
-- Batch Arrival M/G/1 Nonpreemptive Priority Queueing Model for Transmission over a Radio Channel --
Hideaki Takagi (Univ. of Tsukuba), Hitoshi Yoshino, Naoto Matoba (NTT DoCoMo), Mitsuhiro Azuma (Fujitsu Lab.), Masashige Shirakabe (NTT DoCoMo)
(9) 16:40-17:05 Modeling Network Traffic by a BMAP with a two-dimensional underlying Markov process Miyuki Shinno (NTT-AT), Tomoyuki Kanehori, Shoichi Nishimura (TUS)
(10) 17:05-17:30 Performance analysis of transient behaviors of DAR(1)/D/1/N Takahiro Kawahara, Hiroyuki Masuyama, Yutaka Takahashi (Kyoto Univ.)
  17:30-17:45 Break ( 15 min. )
(11) 17:45-18:25 [Invited Talk]
QoS Evaluation by Simulation and Analysis
-- Specially for M/D/1 Queue --
Kenji Nakagawa (Nagaoka Univ. of Tech.)
Fri, Apr 22 AM 
09:15 - 15:45
(12) 09:15-09:40 Performance Evaluation of High-Rate Flow Identifier Noriaki Kamiyama (NTT)
(13) 09:40-10:05 Network Driven Rate Control Method in Multicast Content Distribution Ken Takahashi, Hiroyuki Oouchi, Hiromichi Nagata (NTT)
(14) 10:05-10:30 A study on a traffic shaping algorithm for multi-channel streaming Satoshi Nishimura, Katsunori Aoki, Yoshiaki Shishikui, Yoshihiro Fujita (NHK)
  10:30-10:45 Break ( 15 min. )
(15) 10:45-11:10 Efficient message flooding based on unidirectional link cut Kenji Ohtsuka, Taku Ishihara, Shigeo Shioda (Chiba Univ.)
(16) 11:10-11:35 A Study on TCP SACK Performance in Consideration of a Server Load Hideaki Suzuki, Satoshi Ohzahata, Yoichi Hagiwara, Matsuaki Terada, Konosuke Kawashima (TUAT)
(17) 11:35-12:00 Performance Evaluation of Flying S-CSMA/v-MCA Access Protocol for Broadband Wireless Networks Osamu Moriya (TOSHIBA), Yasushi Mori, Hiroshi Kobayashi (TDU)
  12:00-13:00 Lunch Break ( 60 min. )
(18) 13:00-13:25 Macro-micro double tiers vs. unified micro-cells in future mobile communication system Phan Thanh Hoa, Takahiko Yamada (Ritsumeikan Univ.)
(19) 13:25-13:50 A Study of Network-based Firewall for Mobile IP and NEMO Yoshikazu Nakamura, Takeshi Ogawa, Tadashi Itoh (NTT)
(20) 13:50-14:15 Content-Aware Logical Network Design with Users' Behavior for P2P Streaming Kenji Kimotsuki, Takumi Miyoshi (Shibaura Inst. Tech.)
  14:15-14:30 Break ( 15 min. )
(21) 14:30-14:55 Network design Based on Network and Traffic Characteristics Fumiaki Ishihara, Noriteru Shinagawa, Toshihiro Suzuki, Masashi Yoshizumi, Yasunori Hayashi, Akira Miura (NTT DoCoMo)
(22) 14:55-15:20 A study of optical cut-through method considering IP routing domains Hisashi Kojima, Takashi Kurimoto, Ichiro Inoue, Shigeo Urushidani (NTT)
(23) 15:20-15:45 Consideration and evaluation of cooperation with Bearer Resource Managers Takashi Utahara, Mitsuru Asamura, Hideki Kasahara (NTT)

Announcement for Speakers
General TalkEach speech will have 17 minutes for presentation and 8 minutes for discussion.
Invited TalkEach speech will have 30 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
NS Technical Committee on Network Systems (NS)   [Latest Schedule]
Contact Address E-:ns-cat
Hiroshi Waki(NTT)
TEL0422-59-3404,FAX0422-59-5596
E-:
Hideki Kasahara(NTT)
TEL0422-59-7288,FAX0422-59-5596
E-:de 


Last modified: 2005-04-20 21:20:30


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NS Schedule Page]   /  
 
 Go Top  Go Back   Prev NS Conf / Next NS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan